Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 117, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 8, 2009, 6:05 PM CST for Lamar County, Alabama. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 8, 2009, 6:05 PM CST (00:05 UTC)
- Expired
- Dec 9, 2009, 3:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 21 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 8, 8:38 PM CST | FLASH FLOOD | Vernon, AL | ALABAMA HIGHWAY 17 AND HIGHWAY 18 CLOSED IN DOWNTOWN VERNON DUE TO FLASH FLOODING...HIGHWAY 17 HAS WATER UP TO THE HOOD OF CARS. |
| Dec 8, 8:45 PM CST | FLASH FLOOD | Vernon, AL | ALABAMA HIGHWAY 17 AND HIGHWAY 18 CLOSED IN DOWNTOWN VERNON DUE TO FLASH FLOODING...HIGHWAY 17 HAS WATER UP TO THE HOOD OF CARS...AND AN APARTMENT COMPLEX ON HIGHWAY 18 HAS ALSO BEEN FLOODED. FIRE DEPARTMENT HAS BEEN DISPATCHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 153 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 644 m²/s²
- 0-3 km storm-relative helicity
- 840 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KBMX 090005 FFWBMX ALC075-090300- /O.NEW.KBMX.FF.W.0117.091209T0005Z-091209T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 605 PM CST TUE DEC 8 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * FLASH FLOOD WARNING FOR... LAMAR COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT... * UNTIL 900 PM CST * AT 602 PM CST...THE NATIONAL WEATHER SERVICE DETECTED FLASH FLOODING FROM A SERIES OF THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLOOMING GROVE...LAMAR COUNTY AIRPORT...DETROIT...CREWS...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 14
5 follow-up statements
000 WGUS74 KBMX 090114 FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 714 PM CST TUE DEC 8 2009 ALC075-090300- /O.CON.KBMX.FF.W.0117.000000T0000Z-091209T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR AL- 714 PM CST TUE DEC 8 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR LAMAR COUNTY... AT 713 PM CST...THE NATIONAL WEATHER CONTINUED TO DETECT AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULLIGENT... LAMAR COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 14
000 WGUS54 KBMX 090245 FFWBMX ALC075-090600- /O.EXT.KBMX.FF.W.0117.000000T0000Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 845 PM CST TUE DEC 8 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE * FLASH FLOOD WARNING FOR... LAMAR COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT... * UNTIL MIDNIGHT CST * AT 840 PM CST...THE NATIONAL WEATHER SERVICE DETECTED FLASH FLOODING FROM A SERIES OF THUNDERSTORMS MOVING OVER THE WARNED AREA. RAINFALL AMOUNTS OVER 3 INCHES HAVE BEEN REPORTED AND STREET FLOODING IS OCCURRING IN VERNON. ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 14
000 WGUS74 KBMX 090511 RRA FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1111 PM CST TUE DEC 8 2009 ALC075-090600- /O.CON.KBMX.FF.W.0117.000000T0000Z-091209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR AL- 1111 PM CST TUE DEC 8 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR LAMAR COUNTY... AT 1110 PM CST...THE NATIONAL WEATHER CONTINUED TO DETECT AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULLIGENT... LAMAR COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 14
000 WGUS54 KBMX 090543 FFWBMX ALC075-090900- /O.EXT.KBMX.FF.W.0117.000000T0000Z-091209T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1143 PM CST TUE DEC 8 2009 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS EXTENDED THE * FLASH FLOOD WARNING FOR... LAMAR COUNTY IN WEST CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...VERNON...SULLIGENT...MILLPORT... * UNTIL 300 AM CST * AT 1143 PM CST...THE NATIONAL WEATHER SERVICE DETECTED FLASH FLOODING FROM AN AREA OF THUNDERSTORMS OVER THE WARNED AREA. MANY ROADS HAVE BEEN CLOSED IN THE WARNED AREA DUE TO FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAMAR COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 14
000 WGUS74 KBMX 090650 FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1250 AM CST WED DEC 9 2009 ALC075-090900- /O.CON.KBMX.FF.W.0117.000000T0000Z-091209T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR AL- 1250 AM CST WED DEC 9 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CST FOR LAMAR COUNTY... AT 1248 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO DETECT FLASH FLOODING OVER THE WARNED AREA. THERE HAVE BEEN REPORTS OF SEVERAL ROAD CLOSURES IN AND AROUND VERNON. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULLIGENT... LAMAR COUNTY AIRPORT...DETROIT...CREWS...BLOOMING GROVE...BEDFORD AND BEAVERTON PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3404 8820 3401 8797 3354 8796 3355 8826 $$ 19
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 8, 2:54 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Dec 8, 2:54 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 254 PM CST TUE DEC 8 2009 .DISCUSSION... DEW POINTS CONTINUE TO RISE ACROSS CENTRAL ALABAMA SETTING THE STAGE FOR WHAT COULD TURN OUT TO BE A SIGNIFICANT NIGHTTIME SEVERE WEATHER OUTBREAK ACROSS CENTRAL ALABAMA. THE PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN IN RESPONSE TO A DEEPENING SURFACE LOW OVER MISSOURI KEEPING A STEADY FLOW GULF MOISTURE INTO THE AREA. GUIDANCE HAS BEEN CONSISTENT IN BRINGING MIDDLE 60 DEGREE DEW POINTS INTO CENTRAL ALABAMA AHEAD OF A STRONG COLD FRONT MAKING IT AS FAR NORTH AS TUSCALOOSA...BIRMINGHAM AND ANNISTON BEFORE FROPA. THE 18Z NAM IS EVEN MORE AGGRESSIVE WITH THIS SOLUTION AND WITH READINGS ALREADY NEAR 60 DEGREES AT MERIDIAN MISSISSIPPI AND MONTGOMERY...THIS IS LOOKING MORE LIKELY. IN FACT DEW POINTS IN SOME OF THE MOST SOUTHERN PORTIONS OF CENTRAL ALABAMA COULD APPROACH 70 DEGREES FOR A VERY BRIEF TIME JUST AHEAD OF THE COLD FRONT. MODEL SOUNDINGS INDICATE DEEPLY CURVED HODOGRAPHS AT 00Z ACROSS SOUTHWESTERN ALABAMA...RESULTING IN OVER 700M/S 0-3KM SRH...WITH HODOGRAPHS STRAIGHTENING OUT SIGNIFICANTLY AFTER 06Z. THIS HOLDS TRUE AS WE SHIFT EASTWARD INTO SOUTH CENTRAL AND SOUTHEASTERN ALABAMA...BUT VALUES ARE NOT QUITE AS IMPRESSIVE FARTHER EAST. SPC HAS INCLUDED A 10% HATCHED AREA FOR AS FAR NORTH AS BIRMINGHAM AND AS FAR EAST AS THE INTERSTATE 20 CORRIDOR. TEMPERATURES HOVER GENERALLY IN THE 50S TONIGHT WITH A BATTLE BETWEEN COLD AIR ADVECTION AND CLEARING SKIES TOMORROW. RAINFALL TOTALS SHOULD BE BETWEEN ONE AND TWO INCHES. DIDN'T SPEND MUCH TIME BEYOND THE 24 HOUR TIME PERIOD LETTING GUIDANCE HANDLE THE FORECAST WITH A FEW TWEAKS...MOSTLY TO LOW TEMPERATURES. IN A NUTSHELL EXPECT CLEAR AND COLD CONDITIONS THROUGH THURSDAY WITH ANOTHER SHOT OF RAINFALL BY FRIDAY AFTERNOON CONTINUING INTO SATURDAY AS THE NEXT SYSTEM MOVES THROUGH THE AREA. 12/SIRMON && .AVIATION...18Z TAF DISCUSSION. ACTIVE WEATHER PERIOD EXPECTED AS STRONG STORM SYSTEM MOVES ACROSS LATER TONIGHT. THROUGH 00Z EXPECT SCATTERED TO NUMEROUS SHOWERS WITH CEILINGS MAINLY BELOW 1000 FEET. AFTER 00Z THUNDERSTORMS DEVELOP ACROSS THE WEST AND SPREAD EASTWARD OVERNIGHT. SOME STRONG TO SEVERE STORMS POSSIBLE WITH WIDESPREAD SHOWERS. EXPECT IFR CONDITIONS AT ALL SITES. STRONG SURFACE WINDS EXPECTED WITH MAINLY SOUTHEAST 15 TO 25 MPH THROUGH 00Z...THEN SHIFTING TO SOUTHWEST 15 TO 30 MPH FROM THE SOUTHWEST...GRADUALLY SHIFTING TO THE WEST AFTER 06Z FROM WEST TO EAST. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 52 55 26 47 27 / 100 10 10 10 10 ANNISTON 52 59 26 48 27 / 100 20 10 10 10 BIRMINGHAM 56 58 27 49 26 / 100 10 10 10 10 TUSCALOOSA 58 58 27 51 29 / 100 10 10 10 10 CALERA 57 59 29 50 28 / 100 10 10 10 10 AUBURN 51 64 28 50 27 / 100 30 10 10 10 MONTGOMERY 59 66 32 53 32 / 100 20 10 10 10 TROY 58 67 33 53 32 / 100 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY IN EFFECT THROUGH NOON WEDNESDAY FOR ALL OF CENTRAL ALABAMA. && 07/07/07
Hazardous weather outlook, Dec 8, 12:58 PM CST, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1258 PM CST TUE DEC 8 2009 ALZ011>015-017>050-091902- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1258 PM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ELEVATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND INTO THE EVENING HOURS ACROSS THE WESTERN SECTIONS OF CENTRAL ALABAMA. THESE STORMS WILL OCCUR WELL AHEAD OF THE FRONT. THERE IS A SMALL CHANCE THAT SOME OF THESE STORMS MAY PRODUCE SOME HAIL. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT THROUGH EARLY WEDNESDAY MORNING ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREATS WILL BE DAMAGING WINDS UP TO 60 MPH...HAIL...AND POSSIBLY AN ISOLATED TORNADO. THE BEST CHANCE FOR STRONG TO SEVERE STORMS APPEARS TO BE FROM 6 PM TONIGHT UNTIL 6 AM WEDNESDAY MORNING. A STRONG STORM SYSTEM WILL MOVE FROM THE CENTRAL PLAINS INTO THE OHIO VALLEY REGION BY SUNRISE WEDNESDAY. A COLD FRONT ASSOCIATED WITH THIS STORM SYSTEM WILL PULL WARM AND MOIST AIR INTO CENTRAL ALABAMA TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY MORNING...BRINGING AN END TO THE THUNDERSTORM THREAT. BREEZY CONDITIONS WILL EXIST FROM THIS AFTERNOON THROUGH WEDNESDAY MORNING IN ASSOCIATION WITH THIS STORM SYSTEM...PRODUCING SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO 30 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON WEDNESDAY. WINDS WILL BE WESTERLY AND BECOME GUSTY. SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO 25 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TONIGHT. KSL
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 7:56 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Dec 8, 7:58 PM CST | Areal Flood Advisory | BMX | Fayette | 3 hr |
| Dec 8, 8:56 PM CST | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 6 hr |
| Dec 8, 9:19 PM CST | Tornado Warning | BMX | Pickens | 41 min |
| Dec 8, 9:44 PM CST | Tornado Warning | BMX | Pickens, Tuscaloosa | 46 min |
| Dec 8, 9:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Dec 8, 10:08 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 37 min |
| Dec 8, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 33 min |
| Dec 8, 10:37 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Dec 8, 11:14 PM CST | Tornado Warning | BMX | Blount, Etowah, St. Clair | 22 min |
| Dec 8, 11:18 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 42 min |
| Dec 8, 11:29 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 61 min |
| Dec 9, 12:05 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 40 min |
| Dec 9, 12:09 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 51 min |
| Dec 9, 12:23 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Hale, Marengo, Perry and 1 more | 52 min |
| Dec 9, 12:25 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Coosa and 6 more | 3 hr |
| Dec 9, 1:05 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Clay, Coosa, Shelby, Talladega | 40 min |
| Dec 9, 1:11 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 49 min |
| Dec 9, 1:30 AM CST | Flash Flood Warning | BMX | Clay, Talladega | 90 min |
| Dec 9, 1:37 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 38 min |
| Dec 9, 2:01 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 44 min |
| Dec 9, 4:16 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 13 hr |
| Dec 9, 6:41 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 51 hr |
| Dec 9, 8:53 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Dec 9, 9:38 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.